# SDR TWRA96344

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Engine: Pwa JT9D7Q
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 38690113
- Condition: Malfunction
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE, AT FL 390, NR 2 ENGINE EMITTED A LOW BOOMING NOISE FOLLOWED BY A RUMBLE AND VIBRATION.  DECREASE IN EPR, N1, N2, EGT TO 300 DEGREES CELSIUS AND FUEL FLOW ZERO.  ACCOMPLISHED ENGINE SHUT DOWN PER CHECKLIST.  ATTEMPTED TWO RESTARTS, BOTH UNSUCCESSFUL.  OIL PRESSURE REMAINED AT 13 PSI.  REMOVED AND REPLACED FUEL PUMP AND FUEL CONTROL UNIT AS PER MM 73-11-001 PAGE 401 AND MM 73-21-01 PAGE 401.  OPS CHECKED NORMAL.  (M)
